Jump to content
Important Survey - Please Participate ×

Doc Apt???


[ha...]

Recommended Posts

I've been doing pretty crappy. I had a one day window on Saturday and it was amazing!! I felt like me. Now I have another wave trying to destroy me. My muscle and joint pain is very intense. I'm not sleeping. My entire body is in full spasm mode. I feel like I can't breathe and my throat has a lump. My anxiety/depression is at an all time high. I'd swear I have MS or some debilitating disease. I am not sleeping. I'm trying to teach 1st grade on top of that. I'm tired. I want to quit. I was prescribed Ativan 2mg for postpartum and health anxiety to put me to sleep. I had no clue being on this med for 3 years would be this hard to stop. I'm angry at the prescribing doctor. Very mad.

 

My current doc wants to see me and see how I'm doing. I told her all the above. She wants me to sleep. I know she will recommend a sleeping aid. She is the one who helped push me off Ativan. I respect her for that. What do I do if she offers a sleep aid to me? I know what the answer will be. I'm feeling weak. I need some advise from people who have gone through this or are going through it. I still am in disbelief that 2mg a day of Ativan could do this to me. Thank you for listening!

Link to comment
Share on other sites

Sleep helps you heal.... If you don;t sleep at all then I suggest what I am on MIRTAZAPINE... doesn't affect gabba at all.  You can grow dependent on it quick but sometimes its the price to pay to get off benzos.  I have been on it for 2 weeks and I am dependent already.  Anyway.... do what is good for you.  I don't want to be on any other meds but my insomnia is awful
Link to comment
Share on other sites

I've been told so many times not to go on a new med because that's the last thing you want to do is become dependent on something new, but I didn't sleep for five days straight the stuff got my life back, don't give me wrong you'll be groggy the next day and I learned even after two weeks don't cut down unless you taper really slow.  Mirtazapine is actually an antidepressant, but if you take 15 mg or 7.5 mg it acts as a sleep inducer. I suggest you start at 7.5 as I did.  You can also try half of that and that might even work better for you. I tried to cut the other night to half of 7.5 but I got horrible WD so I'm back to 7.5.    I plan to start tapering this really really slow in about a month .  Good luck to you and contact me anytime if you need me
Link to comment
Share on other sites

I would not take anything for sleep and I know insomnia so well :-[

But I also know meds like the sleep aids well....

If it is possible somehow even if you are suffering very much I would stay away and give my body time.

 

I am 6 months out and get 6 hours sleep per night, in pieces. Its not good, but 3 months before I had zero sleep. Zero. Deepness and feeling of sleep is changing and I hope it gets into a normal way some day..

 

:mybuddy:

Link to comment
Share on other sites

I am sixteen months out and have only about 6 weeks ago started sleeping better ..still only between 3/5 hours but much better than none... I would never take anything ever again...I was in tolerance and didn't know .. I was told I had an Irregular and rapid heartbeat and still didn't connect ..nor did the doctor ...years before that got a whole new lot of symptoms connected with the nervous system ...still no one connected ..the safe way and only way is through this and out into a new day without them...one day we all have to stop these ...be it now or later ...we will have withdrawal ...good wishes Love Tass. x
Link to comment
Share on other sites

  You're welcome happytbm...the truth is better when helping with a decision ..particularly one involving health ... these things ruin lifes just like they have ours for a long time ...they are poison and soon a documentary on them will be out as some doctors and pharmacists are saying how they cause death and Illness lasting years ...at least it proves that we are not all just imagining this as many who have no idea how bad this can be think we are ..hope you can make the right decision...I know it would be easier to say yes than no ..only short term though as it will come around to withdrawal eventually ...lot's of good wishes .x
Link to comment
Share on other sites

×
×
  • Create New...